# SDR DXTA200702538

- Difficulty date: October 12, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N319QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600519
- Aircraft time: 7,210 hours, 6,012 cycles
- Engine: Pwa JT15D5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THERE IS A BURNING ELECTRICAL ODOR IN COCKPIT WHEN DEFOG FAN IS SELECTED ON.  REMOVED & REPLACED DEFOG BLOWER WITH OVERHAULED UNIT IAW CE-560 MM CH 21-21-01. OPS CHECK GOOD.
